# SDR DALA14033323230

- Difficulty date: June 3, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 67,151 hours, 30,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DUMMY RAIL FRAME 16, Y503.2.  REPLACED DUMMY RAIL IAW SRM 51-72-11, DWG NR D53112825 AND DWG D53110984.
